Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




173 Publications

2020 | Journal Article | IST-REx-ID: 7962 | OA
Almost all string graphs are intersection graphs of plane convex sets
J. Pach, B. Reed, Y. Yuditsky, Discrete and Computational Geometry 63 (2020) 888–917.
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7567 | OA
Coxeter triangulations have good quality
A. Choudhary, S. Kachanovich, M. Wintraecken, Mathematics in Computer Science (2020).
View | Files available | DOI
 
2020 | Thesis | IST-REx-ID: 7460 | OA
The hole system of triangulated shapes
K. Ölsböck, The Hole System of Triangulated Shapes, IST Austria, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7791 | OA
When different norms lead to same billiard trajectories?
A. Akopyan, R. Karasev, European Journal of Mathematics (2020).
View | Files available | DOI | arXiv
 
2020 | Conference Paper | IST-REx-ID: 7952 | OA
The topological correctness of PL-approximations of isomanifolds
J.-D. Boissonnat, M. Wintraecken, in:, 36th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020, p. 20:1-20:18.
View | Files available | DOI
 
2020 | Thesis | IST-REx-ID: 7944 | OA
Reconfiguration problems
Z. Masárová, Reconfiguration Problems, IST Austria, 2020.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6634 | OA
Lower and upper bounds for the waists of different spaces
A. Akopyan, A. Hubard, R. Karasev, Topological Methods in Nonlinear Analysis 53 (2019) 457–490.
View | DOI | Download (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6989 | OA
Folding polyominoes with holes into a cube
O. Aichholzer, H.A. Akitaya, K.C. Cheung, E.D. Demaine, M.L. Demaine, S.P. Fekete, L. Kleist, I. Kostitsyna, M. Löffler, Z. Masárová, K. Mundilova, C. Schmidt, in:, Proceedings of the 31st Canadian Conference on Computational Geometry, Canadian Conference on Computational Geometry, 2019, pp. 164–170.
View | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6050 | OA
Two circles and only a straightedge
A. Akopyan, R. Fedorov, Proceedings of the American Mathematical Society 147 (2019) 91–102.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6793 | OA
The Regge symmetry, confocal conics, and the Schläfli formula
A. Akopyan, I. Izmestiev, Bulletin of the London Mathematical Society 51 (2019) 765–775.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6828 | OA
Arakawa-Suzuki functors for Whittaker modules
A. Brown, Journal of Algebra 538 (2019) 261–289.
View | DOI | Download (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7216
LiveTraVeL: Real-time matching of transit vehicle trajectories to transit routes at scale
G.F. Osang, J. Cook, A. Fabrikant, M. Gruteser, in:, 2019 IEEE Intelligent Transportation Systems Conference, IEEE, 2019.
View | DOI
 
2019 | Journal Article | IST-REx-ID: 6756 | OA
Unexpected topology of the temperature fluctuations in the cosmic microwave background
P. Pranav, R.J. Adler, T. Buchert, H. Edelsbrunner, B.J.T. Jones, A. Schwartzman, H. Wagner, R. Van De Weygaert, Astronomy and Astrophysics 627 (2019).
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6608 | OA
Holes and dependences in an ordered complex
H. Edelsbrunner, K. Ölsböck, Computer Aided Geometric Design 73 (2019) 1–15.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6648 | OA
Topological data analysis in information space
H. Edelsbrunner, Z. Virk, H. Wagner, in:, 35th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, p. 31:1-31:14.
View | Files available | DOI | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6628 | OA
The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds
G. Vegter, M. Wintraecken, in:, The 31st Canadian Conference in Computational Geometry, 2019, pp. 275–279.
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6515 | OA
Simplices modelled on spaces of constant curvature
R. Dyer, G. Vegter, M. Wintraecken, Journal of Computational Geometry 10 (2019) 223–256.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6671 | OA
The reach, metric distortion, geodesic convexity and the variation of tangent spaces
J.-D. Boissonnat, A. Lieutier, M. Wintraecken, Journal of Applied and Computational Topology 3 (2019) 29–58.
View | Files available | DOI
 
2019 | Preprint | IST-REx-ID: 7950 | OA
Token swapping on trees
A. Biniaz, K. Jain, A. Lubiw, Z. Masárová, T. Miltzow, D. Mondal, A.M. Naredla, J. Tkadlec, A. Turcotte, ArXiv:1903.06981 (n.d.).
View | Files available | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5678 | OA
Poisson–Delaunay Mosaics of Order k
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry 62 (2019) 865–878.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 106 | OA
Long geodesics on convex surfaces
A. Akopyan, A. Petrunin, Mathematical Intelligencer 40 (2018) 26–31.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 1064 | OA
On the circle covering theorem by A.W. Goodman and R.E. Goodman
A. Akopyan, A. Balitskiy, M. Grigorev, Discrete & Computational Geometry 59 (2018) 1001–1009.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 193 | OA
On the memory hardness of data independent password hashing functions
J.F. Alwen, P. Gazi, C. Kamath Hosdurg, K. Klein, G.F. Osang, K.Z. Pietrzak, L. Reyzin, M. Rolinek, M. Rybar, in:, Proceedings of the 2018 on Asia Conference on Computer and Communication Security, ACM, 2018, pp. 51–65.
View | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 312
On the optimality of the FCC lattice for soft sphere packing
H. Edelsbrunner, M. Iglesias Ham, SIAM J Discrete Math 32 (2018) 750–782.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 409 | OA
On the number of non-hexagons in a planar tiling
A. Akopyan, Comptes Rendus Mathematique 356 (2018) 412–414.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 58 | OA
Counting blanks in polygonal arrangements
A. Akopyan, E. Segal Halevi, SIAM Journal on Discrete Mathematics 32 (2018) 2242–2257.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 458 | OA
Incircular nets and confocal conics
A. Akopyan, A. Bobenko, Transactions of the American Mathematical Society 370 (2018) 2825–2854.
View | DOI | Download (ext.)
 
2018 | Preprint | IST-REx-ID: 75 | OA
Convex fair partitions into arbitrary number of pieces
A. Akopyan, S. Avvakumov, R. Karasev, ArXiv (2018).
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355 | OA
Any cyclic quadrilateral can be inscribed in any closed convex smooth curve
A. Akopyan, S. Avvakumov, Forum of Mathematics, Sigma 6 (2018).
View | Files available | DOI | arXiv
 
2018 | Conference Paper | IST-REx-ID: 187 | OA
The multi-cover persistence of Euclidean balls
H. Edelsbrunner, G.F. Osang, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 188 | OA
Smallest enclosing spheres and Chernoff points in Bregman geometry
H. Edelsbrunner, Z. Virk, H. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 35:1-35:13.
View | Files available | DOI
 
2018 | Thesis | IST-REx-ID: 201 | OA
Multiple covers with balls
M. Iglesias Ham, Multiple Covers with Balls, IST Austria, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 530 | OA
Multiple covers with balls I: Inclusion–exclusion
H. Edelsbrunner, M. Iglesias Ham, Computational Geometry: Theory and Applications 68 (2018) 119–133.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 692 | OA
3-Webs generated by confocal conics and circles
A. Akopyan, Geometriae Dedicata 194 (2018) 55–64.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 87 | OA
Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics
H. Edelsbrunner, A. Nikitenko, Annals of Applied Probability 28 (2018) 3215–3238.
View | Files available | DOI | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 1022 | OA
The topology of the cosmic web in terms of persistent Betti numbers
P. Pranav, H. Edelsbrunner, R. Van De Weygaert, G. Vegter, M. Kerber, B. Jones, M. Wintraecken, Monthly Notices of the Royal Astronomical Society 465 (2017) 4281–4310.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1065 | OA
Pushdown reachability with constant treewidth
K. Chatterjee, G.F. Osang, Information Processing Letters 122 (2017) 25–29.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1072 | OA
The Morse theory of Čech and delaunay complexes
U. Bauer, H. Edelsbrunner, Transactions of the American Mathematical Society 369 (2017) 3741–3762.
View | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1173 | OA
The Voronoi functional is maximized by the Delaunay triangulation in the plane
H. Edelsbrunner, A. Glazyrin, O. Musin, A. Nikitenko, Combinatorica 37 (2017) 887–910.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1180 | OA
Algebraic vertices of non-convex polyhedra
A. Akopyan, I. Bárány, S. Robins, Advances in Mathematics 308 (2017) 627–644.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1433
Phat - Persistent homology algorithms toolbox
U. Bauer, M. Kerber, J. Reininghaus, H. Wagner, Journal of Symbolic Computation 78 (2017) 76–90.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 521 | OA
Higson compactification and dimension raising
K. Austin, Z. Virk, Topology and Its Applications 215 (2017) 45–57.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Persistence of zero sets
P. Franek, M. Krcál, Homology, Homotopy and Applications 19 (2017) 313–342.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 707 | OA
A tight estimate for the waist of the ball
A. Akopyan, R. Karasev, Bulletin of the London Mathematical Society 49 (2017) 690–693.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 737
A new topology on the universal path space
Z. Virk, A. Zastrow, Topology and Its Applications 231 (2017) 186–196.
View | DOI
 
2017 | Conference Paper | IST-REx-ID: 833 | OA
Streaming algorithm for Euler characteristic curves of multidimensional images
T. Heiss, H. Wagner, in:, M. Felsberg, A. Heyden, N. Krüger (Eds.), Springer, 2017, pp. 397–409.
View | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 836
Finding eigenvalues of self-maps with the Kronecker canonical form
M. Ethier, G. Jablonski, M. Mrozek, in:, Special Sessions in Applications of Computer Algebra, Springer, 2017, pp. 119–136.
View | DOI
 
2017 | Book Chapter | IST-REx-ID: 84
Computational topology for structural molecular biology
H. Edelsbrunner, P. Koehl, in:, C. Toth, J. O’Rourke, J. Goodman (Eds.), Handbook of Discrete and Computational Geometry, Third Edition, CRC Press, 2017, pp. 1709–1735.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 909 | OA
On the lengths of curves passing through boundary points of a planar convex shape
A. Akopyan, V. Vysotsky, The American Mathematical Monthly 124 (2017) 588–596.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 481 | OA
Planar matchings for weighted straight skeletons
T. Biedl, S. Huber, P. Palfrader, International Journal of Computational Geometry and Applications 26 (2017) 211–229.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications